# SDR 2009FA0000259

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: General aviation
- Aircraft: N2722D
- Make and model: Cessna 441
- Aircraft serial: 4410168
- Aircraft time: 7,246 hours, 6,188 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 57111434345
- Condition: Cracked
- Location: Fuselage
- Part time: 7,246 hours, 6,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE FUSELAGE BULKHEAD AT THE FWD OPENING OF THE CABIN DOOR AND THE SECONDARY BULKHEAD WERE FOUND CRACKED, BUCKLED AND DISTORTED.  THIS WAS ONLY FOUND BECAUSE THE SID INSP REQUIRES REMOVAL OF THE DOOR BAYONET RECEPTACLES FOR INSP AND THE REMOVAL OF INTERIOR SIDEWALL UPHOLSTERY.
